# SDR CALA9901617

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME BENT AND CRACKED AT UPPER FLANGE, STA 540, L25L.  THE FRAME WAS REFORMED AND THE CRACKED AREA WAS TRIMMED OUT IAW SRM 51-40-4.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-40-4.
